# SDR UALA2011081004201

- Difficulty date: August 9, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,293 hours, 11,304 cycles
- Engine: Pwa PW4056
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eng Anti Ice Val
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, ENGINE ANTI-ICE DISPLAYED AND ENGINE ANTI-ICE VALVE LIGHT REMAINED ILLUMINATED WITH SWITCH ON (POSITION 2).  TROUBLESHOOT PER MM. CLEANED VALVE CONECTOR AND RAN ENGINE,  OPS CHECKED VALVE OKAY.
